# SDR HEEA072472

- Difficulty date: April 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5019F
- Make and model: Bell 206L-1
- Aircraft serial: 45244
- Aircraft time: 14,347 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 200578S69D
- Condition: Damaged
- Location: M/R Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF SHANK BEHIND THREADS, IS OVERSIZED AND WILL NOT ALLOW BOLT TO GO THROUGH BUSHING. REPLACED WITH SERVICEABLE PART.
